# SDR IXXA08SMN122S

- Difficulty date: April 10, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S2772660
- Condition: Worn
- Location: Bs 685
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT NUMBER 4 TRACK WITH LUGS WORN AT STATION 685.000.  REMOVED EXISTING SPLICES (FWD SIDE) AND REMOVED SEGMENT OF DAMAGED TRACK AFT SIDE.  FABRICATED SPLICES.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED SEGMENT OF NEW TRACK AND REPAIR PARTS AND REINSTALLED EXISTING SPLICES  IAW DC8 SRM 53-2-3 FIGURE 14 PAGES 49-50, 51-3-0, DC8 SRM 51-1-8B, 53-7-3 FIGURE 3E SHEET 1, 2, 51-2-0 FIGURE 50 SHEET 73, 51-3-0, AND 51-3-1.
